Alert archive / Massachusetts / Small Craft Advisories in 2020

Small Craft Advisory 50, NWS Boston/Norton, MA

March 27, 2020

NWS Boston/Norton, MA issued this small craft advisory at Mar 27, 2020, 1:22 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2020, 1:22 PM EDT (17:22 UTC)
Expired
Mar 27, 2020, 8:00 PM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

447 
WHUS71 KBOX 271722
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
122 PM EDT Fri Mar 27 2020

ANZ230-272200-
/O.NEW.KBOX.SC.Y.0050.200327T1722Z-200327T2200Z/
Boston Harbor-
122 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Northwest winds around 10 kt with gusts up to 25 kt and 
  seas around 2 feet.

* WHERE...Boston Harbor.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ255-256-272000-
/O.EXT.KBOX.SC.Y.0044.000000T0000Z-200327T2000Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
122 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet.

* WHERE...In Massachusetts coastal waters, Coastal Waters 
  extending out to 25 nm South of Marthas Vineyard and 
  Nantucket. In Rhode Island coastal waters, Coastal Waters from 
  Montauk NY to Marthas Vineyard extending out to 20 nm South of 
  Block Island.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-254-280130-
/O.CON.KBOX.SC.Y.0044.000000T0000Z-200328T0300Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
122 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-280000-
/O.CON.KBOX.SC.Y.0048.000000T0000Z-200328T0000Z/
Massachusetts Bay and Ipswich Bay-
122 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
475 
WHUS71 KBOX 272007
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
407 PM EDT Fri Mar 27 2020

ANZ255-272200-
/O.EXP.KBOX.SC.Y.0044.000000T0000Z-200327T2000Z/
/O.EXA.KBOX.SC.Y.0050.000000T0000Z-200327T2200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
407 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Northwest winds 5 to 10 kt and seas 3 to 5 feet.

* WHERE...Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket.

* WHEN...Until 6 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-272115-
/O.EXP.KBOX.SC.Y.0044.000000T0000Z-200327T2000Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
407 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Northwest winds 10 to 15 kt this evening, with gusts to 20 kt
early. Seas 2 to 4 ft.


$$

ANZ250-254-280200-
/O.EXT.KBOX.SC.Y.0044.000000T0000Z-200328T0200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
407 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-280000-
/O.CON.KBOX.SC.Y.0048.000000T0000Z-200328T0000Z/
Massachusetts Bay and Ipswich Bay-
407 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ230-272200-
/O.CON.KBOX.SC.Y.0050.000000T0000Z-200327T2200Z/
Boston Harbor-
407 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds around 10 to 15 kt with gusts up to 25 
  kt and seas around 2 feet.

* WHERE...Boston Harbor.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
776 
WHUS71 KBOX 272122
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
522 PM EDT Fri Mar 27 2020

ANZ255-272230-
/O.CAN.KBOX.SC.Y.0050.000000T0000Z-200327T2200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
522 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below small craft advisory thresholds.
Therefore the Small Craft Advisory has been cancelled.

$$

ANZ230-280000-
/O.EXT.KBOX.SC.Y.0050.000000T0000Z-200328T0000Z/
Boston Harbor-
522 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds around 10 to 15 kt with gusts up to 25 
  kt and seas around 2 feet.

* WHERE...Boston Harbor.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-254-280200-
/O.CON.KBOX.SC.Y.0044.000000T0000Z-200328T0200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
522 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-280000-
/O.CON.KBOX.SC.Y.0048.000000T0000Z-200328T0000Z/
Massachusetts Bay and Ipswich Bay-
522 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
785 
WHUS71 KBOX 280007
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
807 PM EDT Fri Mar 27 2020

ANZ251-280115-
/O.EXP.KBOX.SC.Y.0048.000000T0000Z-200328T0000Z/
Massachusetts Bay and Ipswich Bay-
807 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

ANZ230-280115-
/O.EXP.KBOX.SC.Y.0050.000000T0000Z-200328T0000Z/
Boston Harbor-
807 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

ANZ250-254-280200-
/O.CON.KBOX.SC.Y.0044.000000T0000Z-200328T0200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
807 PM EDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 10:13 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 27, 10:13 AM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1013 AM EDT Fri Mar 27 2020

.SYNOPSIS...
Low pressure tracks away from our area today, allowing for
sunshine and mild temperatures. High pressure builds over our
area tonight and Saturday, with mostly clear skies and
seasonable temperatures. Low pressure approaching from the Great
Lakes will bring rain Saturday night and especially Sunday
along with chilly temperatures. Scattered showers linger Monday
before drier and seasonable weather returns Tuesday. A potential
coastal storm may bring some rain or perhaps even some wet snow
Wednesday and/or Thursday, but the low may also track far
enough offshore for little if any impact to the region. This
portion of the forecast remains very uncertain.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

10 am Update...

Current forecast is on track. weak frontal boundary was pushing south
of RI and the Cape/Islands, With sunny/mostly sunny skies to
the NW. The remaining cloud cover associated with the front
will move offshore by midday. Sunshine combined with NW
downslope flow will allow temps to reach into the mid 50s to mid
60s across the area.

Early morning discussion follows...

Highlights...

* Scattered light showers/sprinkles south of the MA Turnpike
  will exit the Cape/Islands by mid morning

* Mild day on tap as high pressure builds in. Will see
  northwesterly downslope flow. Expect temperatures to be
  roughly 10 to 15 degrees above normal for this time of year.

A weak frontal boundary was bringing just a few light
showers/sprinkles south of the MA Turnpike early this morning.
This scattered and very light activity will exit the
Cape/Islands by mid morning. Clouds will quickly give way to
sunshine later this morning resulting in a mild afternoon.
Previous forecast below.

A mid level ridge will build from the central Great Lakes into the
eastern Great Lakes by this evening. High pressure will nudge into
the region. This will bring sunny skies this afternoon. It will be
mild with the mixed layer growing up to roughly 850-900 hPa per the
RAP/NAM and GFS. Temperatures within the 925 hPa layer range from
roughly 4 to 7 degrees Celsius. Mixing these temperatures down
yields readings in the 50s and 60s regionwide. Expect some downslope
as well, so knocked temperatures toward the 90th percentile of
guidance. Readings across the CT River Valley and eastern MA will be
in the low to mid 60s. Elsewhere readings will be in the 50s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Highlights

* Strong radiational cooling expected Friday night into Saturday
  morning with high pressure building in.

* Dry for much of Saturday. A warm front will lift in bringing
  increasing cloud cover and spread precipitation in from southwest
  to northeast during the afternoon.

The ridge axis will build into southern New England and the eastern
Great Lakes by early Saturday morning. Any gusty winds will decouple
by the evening. Expect light winds and clear skies, which will allow
for strong radiational cooling. Knocked down temperatures toward the
10th percentile of guidance. This results in low temperatures in the
low to mid 20s across the higher elevations tonight. Elsewhere
readings will be in the 30s. Good agreement amongst guidance at this
point in time.

High pressure slides offshore on Saturday, while a trough lifts into
the Mid/Upper Mississippi River Valley. This strong system will lift
its warm front across the central and eastern Great Lakes and
eventually into southern New England during the afternoon/evening.
This will bring increasing cloud cover as the day progresses.
Precipitation will spread in from southwest to northeast during the
afternoon and evening. High temperatures will be near to above
normal with readings in the 50s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Highlights...

* Periods of rain and chilly late Sat night & especially Sun

* Scattered showers persist Mon

* Mainly dry and cool Tue

* Rain or wet snow possible Wed into Thu "if" a coastal storm tracks
  far enough north to impact southern New England

Details...

Saturday night and Sunday ...

High pressure moves east of the region as low pressure over the
central plains moves towards the Great Lakes Sat night. The
associated warm front will extend eastward and increase the forcing
for ascent. While the heaviest rain Sat night will be focused across
upstate NY, where the core of the LLJ will impinge on the
approaching warm front. However, there still will be enough forcing
in our region for some rain especially late Sat night across the
interior. Low risk that some wet snow flakes could be briefly mixed
in across portions of the highest terrain at the onset, but even if
that happened would quickly change to rain with no accums.

While the initial surface low will move across the eastern Great
Lakes on Sun, guidance indicates a secondary surface wave developing
near Long Island. This will help to keep the warm sector south of
most of our region and also provide a focus for periods of rain and
drizzle along with chilly temperatures. Highs should generally
remain in the 40s along with periods of rain/drizzle and fog.
Easterly wind gusts of 20 to 30 mph along portions of the coast and
perhaps up to 35 mph across the Cape/Islands, so Sunday will be an
indoor type of day.

Monday...

Despite surface low moving east of the region, a vigorous upper
level low and associated cold pool aloft will drop southeast into
New England. While Monday will not be a complete washout, cold pool
aloft/instability will generate scattered showers especially by late
morning and afternoon. There even is a low risk of some graupel
given the cold air aloft. High temperatures will probably range from
between 45 and 55, with coolest readings most likely at the coast
and mildest temps in the lower CT River Valley.

Tuesday through Thursday...

A rather interesting upper level pattern as we move into early
April. Impressive upper level blocking near Greenland /-NAO/ will be
in place. This will allow result in temperatures averaging below
normal, especially during the afternoons when we have onshore flow
at the coast and any threats of precipitation which will discuss in
the next paragraph.

High pressure over eastern Canada should result in mainly dry
weather on Tuesday. The big uncertainty revolves around a potential
coastal storm Wed into Thu. Most of the deterministic 00Z guidance
keeps the system far enough south resulting in a glancing blow or a
miss. However, potent closed upper level energy needs to be watched
and depending on the timing/strength of the energy will determine
whether coastal low pressure tracks far enough north to impact
southern New England. If we are impacted, thermal profiles will be
on the cusp of rain vs wet snow. There is not much more we can say
at this point, but will have to monitor model/ensemble trends over
the next few days.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

14Z Update...

Today...High Confidence.

VFR with mostly sunny skies. NW winds with gusts into the lower
20 knots during late morning and afternoon.

Tonight... High confidence

VFR with clear skies and light northerly winds.

Saturday...High confidence.

VFR conditions most of the day, but some MVFR conditions in
showers may work into parts of western MA/CT towards 00z.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Saturday Night through Tuesday/...

Saturday Night: Mainly VFR-MVFR, with local IFR possible.
Breezy. Chance RA, patchy FG.

Sunday: Mainly IFR, with local MVFR possible. Windy with gusts
up to 30 kt. RA, patchy FG.

Sunday Night: MVFR/IFR conditions possible. Breezy. Chance RA,
patchy FG.

Monday: Mainly MVFR, with local IFR possible. Chance SHRA.

Monday Night: Mainly MVFR, with areas IFR possible. Chance
SHRA.

Tuesday: Mainly VFR, with areas MVFR possible.

&&

.MARINE...
A cold front will push south/east of the waters by midday, with
high pressure building in behind it. This will shift winds from
a southwesterly direction to the west and eventually the
northwest. Speeds will be at 15-20 kts this morning, but
decrease to 10-15 kts by this afternoon. Gusts will be 20-25 kts
during the morning. Expect light rain showers to slide through
from north to south with precipitation ending before noon. Waves
will gradually diminish as the day progresses. High confidence
in the forecast.

Outlook /Saturday Night through Tuesday/...

Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain.

Sunday: Low risk for gale force winds with gusts up to 30 kt.
Areas of rough seas. Rain, patchy fog. Areas of visibility 1 nm
or less.

Sunday Night: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of rough seas. Chance of rain,
patchy fog. Local visibility 1 nm or less.

Monday: Winds less than 25 kt. Areas of rough seas. Chance of
rain showers.

Monday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Slight chance of rain
showers.

Tuesday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ250-
     254.
     Small Craft Advisory until 8 PM EDT this evening for ANZ251.
     Small Craft Advisory until 2 PM EDT this afternoon for ANZ255-
     256.

&&

SYNOPSIS...Frank/BL
NEAR TERM...Frank/BL/NMB
SHORT TERM...BL
LONG TERM...Frank
AVIATION...Frank/BL/NMB
MARINE...Frank/BL/NMB
Hazardous weather outlook, Mar 27, 4:22 AM EDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 AM EDT Fri Mar 27 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-280830-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 AM EDT Fri Mar 27 2020

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-280830-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 AM EDT Fri Mar 27 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

Nearby

Small Craft Advisories in Massachusetts, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.